Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I am having pigmentation problem while taking hormonal medicines so which medication should I take for menstrual disorder PCOD ?

hello sir, i m suffering from the menstrual disorder PCOD ..... for that gynaecologist has prescribed me the hormonal medicine (YAMINI) but during this treatment from the last 3-4 years, pigmentation( brown spots on nose, forehead, cheeks) is developing which becomes more prominent in the sun outside.. my complexion is changing day by day ... please suggest me for the same.. one doctor has given me TOPI BEBERIS cream... wat about dat doctor..
Asked On : Sun, 15 Apr 2012
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dear mani..,
Thanks for choosing HCM..,
TOPIBEBERIS....contains.Berberis Aquifolium 10% w/w, Cream base q.s.
It is indicated for all forms of skin diseases....,
such as psoriasis and also in acne....,
Topi Berberis mainly indicated in the symptons and supporst the healing process of psoriatic lesions..,
It is suitable especially for the subacute and chronic phases and it can be used for stabilisation during sympton-free periods., also indicated in eczemas..,
So it is not indicated for PIGMENTATION....no role on Hypermelanosis..,
Hence follow this treatment..,
1) Morning use...SUNSCREEN LOTION...,
2) Night times ....KOJIC CREAM...contains...Kojic acid, Azeloglicina and Lactokine..,
3) Cap..Derantox daily for 30 days....Curatio company..,
good luck...thanQ
Answered: Sun, 15 Apr 2012
I find this answer helpful
  User's Response
The brown spots are called melasma and are a side effect of the birth control pill. It is the estrogen in the pill that causes melasma. A progesterone birth control like the shot (Depoprovera) or the implant (Implanon) should not produce that side effect. Stopping the pill may help the spots fade. Dermatologist may need to be consulted to provide a bleaching prescription.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions